Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Boils in armpit, prescribed Augmentin. Can deodorant with aluminium cause the boils?

Hello, I have a problem of getting armpit boils on and off. I have a history of this happening before as well and I was prescribed Augmentin 625mg for a week s course and they were gone after that. I am not touching them because I am scared it might become big. I have started another course of augmentin, same dosage and I think the roll on that I am using has aluminium inside it, that s why I am getting this. What should be my course of action after this?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dermatologist 's  Response
BOILS IN THE ARMPIT CAN BE INCREASED BY DEO DORANT.OR EXCESSIVE MOISTERISER.USE ABSORB DUSTING POWDER IN THE MORNING AND T-BACT OINTMENT IN THE NIGHT.USE A BROAD SPECTRUM ANTIBIOTIC
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor